Your search returned 1374 results. Subscribe to this search

|
141. Annals of Mathematics : Vol. 91 , 1970 [Bound Journal]

by Borel, A.(Ed).

Type: book Book Publisher: U.S.A. Princeton University Press 1970Availability: Copies available for loan: IASRI Library [BOR] (2).

142. Annals of Mathematics : Vol. 92 (Jul-Dec), 1970 [Bound Journal]

Type: book Book Publisher: U.S.A. Princeton University Press Availability: Copies available for loan: IASRI Library [ATI] (1).

143. Annals of Mathematics : Vol. 93 , 1971 [Bound Journal]

Type: book Book Publisher: U.S.A. Princeton University Press 1971Availability: Copies available for loan: IASRI Library [ATI] (1).

144. Annals of Mathematics : Vol. 94 (1), 1971 [Bound Journal]

Type: book Book Publisher: U.S.A. Princeton University Press Availability: Copies available for loan: IASRI Library [ATI] (1).

145. Annals of Mathematics : Vol. 95 (1), 1972 [Bound Journal]

by Atiyan, M. (Ed).

Type: book Book Publisher: U.S.A. Princeton University Press 1972Availability: Copies available for loan: IASRI Library [ATI] (1).

146. Annals of Mathematics : Vol. 95 (1-3), 1972 [Bound Journal]

Type: book Book Publisher: U.S.A. Princeton University Press Availability: Copies available for loan: IASRI Library [ATI] (1).

147. Annals of Mathematics : Vol. 97 (1-3), 1973 [Bound Journal]

Type: book Book Publisher: U.S.A. Princeton University Press Availability: Copies available for loan: IASRI Library [ATI] (1).

148. Annals of Mathematics : Vol. 98 (1-3), 1973 [Bound Journal]

by Borel, A.

Type: book Book Publisher: London Princeton University Press Availability: Copies available for loan: IASRI Library [BOR] (1).

149. Annals of Mathematics : Vol. 99 (1-3), 1974 [Bound Journal]

by Borel, A.

Type: book Book Publisher: U.S.A. Princeton University Press Availability: Copies available for loan: IASRI Library [BOR] (1).

150. Annals of Probability : Vol. 10 (1-4), 1982 [Bound Journal]

by Kesten, H. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1982Availability: Copies available for loan: IASRI Library [KES] (1).

151. Annals of Probability : Vol. 10 (2-3), 1982 [Bound Journal]

by Kesten, H. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1982Availability: Copies available for loan: IASRI Library [KES] (1).

152. Annals of Probability : Vol. 11 (1-2), 1983 [Bound Journal]

by Kesten, H. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1983Availability: Copies available for loan: IASRI Library [KES] (1).

153. Annals of Probability : Vol. 11 (3-4), 1983 [Bound Journal]

by Kesten, H. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1983Availability: Copies available for loan: IASRI Library [KES] (1).

154. Annals of Probability : Vol. 12 (1-2), 1984 [Bound Journal]

by Kesten, H. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1984Availability: Copies available for loan: IASRI Library [KES] (1).

155. Annals of Probability : Vol. 13 (1-2), 1985 [Bound Journal]

by Liggett, T.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1985Availability: Copies available for loan: IASRI Library [LIG] (1).

156. Annals of Probability : Vol. 13 (3-4), 1985 [Bound Journal]

by Liggett, T.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1985Availability: Copies available for loan: IASRI Library [LIG] (1).

157. Annals of Probability : Vol. 14 (1-2), 1986 [Bound Journal]

by Liggett, T.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1986Availability: Copies available for loan: IASRI Library [LIG] (1).

158. Annals of Probability : Vol. 14 (3-4), 1986 [Bound Journal]

by Liggett, T.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1986Availability: Copies available for loan: IASRI Library [LIG] (1).

159. Annals of Probability : Vol. 15 (1-2), 1987 [Bound Journal]

by Liggett, T.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1987Availability: Copies available for loan: IASRI Library [LIG] (1).

160. Annals of Probability : Vol. 15 (3-4 ), 1987 [Bound Journal]

by Liggett, T.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1987Availability: Copies available for loan: IASRI Library [LIG] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.